American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] D. H. Lehmer and Emma Lehmer. The Lehmer project . Math. Comp. 61 (1993) 313-317. MR 1189521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Antone Costa and Eduardo Friedman. Ratios of regulators in extensions of number fields . Proc. Amer. Math. Soc. 119 (1993) 381-390. MR 1152273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ilaria Del Corso. Factorization of prime ideal extensions in number rings . Math. Comp. 58 (1992) 849-853. MR 1122062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Andrew J. Lazarus. Gaussian periods and units in certain cyclic fields . Proc. Amer. Math. Soc. 115 (1992) 961-968. MR 1093600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] H. W. Lenstra. Algorithms in algebraic number theory . Bull. Amer. Math. Soc. 26 (1992) 211-244. MR 1129315.
Abstract, references, and article information   
View Article: PDF

[41] Stanislav Jakubec, Juraj Kostra and Karol Nemoga. On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers . Math. Comp. 56 (1991) 809-815. MR 1068814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Morris Newman. Consecutive units . Proc. Amer. Math. Soc. 108 (1990) 303-306. MR 994782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Johannes Buchmann and Jonathan W. Sands. Leopoldt's conjecture in parameterized families . Proc. Amer. Math. Soc. 104 (1988) 43-48. MR 958040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Marie-Nicole Gras. Special units in real cyclic sextic fields . Math. Comp. 48 (1987) 179-182. MR 866107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] T. W. Cusick and Lowell Schoenfeld. A table of fundamental pairs of units in totally real cubic fields . Math. Comp. 48 (1987) 147-158. MR 866105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Nicholas Tzanakis. A remark on a theorem of W. E. H. Berwick . Math. Comp. 46 (1986) 623-625. MR 829633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] H. M. Edgar, R. A. Mollin and B. L. Peterson. Class groups, totally positive units, and squares . Proc. Amer. Math. Soc. 98 (1986) 33-37. MR 848870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kiyota Ozeki. On binomial units of certain cubic field . Proc. Amer. Math. Soc. 98 (1986) 215-216. MR 854021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3